# SDR C2XA11CL149

- Difficulty date: June 21, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N18114
- Make and model: Emb EMB-145XR
- Aircraft serial: 145664
- Aircraft time: 24,437 hours, 13,115 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLE FLT 5835 THE CREW REPORTED A ENGINE NR 1 FIRE DETECT FAIL MESSAGE IN FLIGHT.  MAINTENANCE INSPECTED AND COULD NOT DUPLICATE PROBLEM.  REPLACED THE NR 1 ENGINE EXTERNAL HARNESS AND THE NR 1 ENGINE FIRE LOOP AND THE NR 1 PYLON FIRE LOOP.  OPERATIONAL CHECKS WERE GOOD.
